Skip Navigation
Skip to contents
Results by Year

View Wide

Filter

ARTICLE TYPE

more+
SELECT FILTER
 
Close

PUBLICATION DATE

81 results
Display

Delayed-Onset Anaphylaxis Caused by IgE Response to Influenza Vaccination

Kim MJ, Shim DH, Cha HR, Kim CB, Kim SY, Park JH, Sohn MH, Lee JM, Kim KW

Influenza vaccine-associated anaphylaxis is a very rare allergic reaction to vaccines, but the most concerning and life-threatening adverse reaction. Although the safety of influenza vaccines has been well documented, occasional...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
A case of rapid desensitization for rituximab-induced delayed hypersensitivity reaction

Lee SH, Lee JH, Kim NH, Kang DY, Lee JY, Chung SJ, Oh JH, Kang HR

Rituximab is a monoclonal antibody used for the treatment of B-cell malignancies, including diffuse large B-cell lymphoma. Infusion-related hypersensitivity reactions to rituximab is well known, and delayed hypersensitivity reactions to...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Successful cholecalciferol desensitisation in a case of delayed hypersensitivity

Anantharajah A, Lamproglou A, Bridle S, Chen W, Tong W

Hypersensitivity to cholecalciferol (vitamin D3) or its active metabolite, calcitriol, is an exceedingly rare clinical phenomenon, with only 2 previously reported cases of suspected immediate hypersensitivity. Diagnosis of delayed drug...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
A Permanent Hair Loss in a Patient with Hypersensitivity to Intralesional Triamcinolone Injection

Lee YI, Lee M, Lee S, Kim DY

Despite multiple possible side effects, mesotherapy with a diverse mixture of unapproved products has been performed for the treatment of hair loss. In this case report, we present a rare...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
The Incidence of Delayed-Type Hypersensitivity Reactions to Apples Among Patients Allergic to Birch Pollen

Wagner A, Zielińska-Bliźniewska H, Wagner W

The major apple allergen Mal d 1 cross-reacts with the homologous birch pollen allergen Bet v 1 and causes immunoglobulin E (IgE)-mediated immediate-type allergic reactions. In some patients, delayed-type hypersensitivity...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Pyrazinamide-Induced Urticaria and Angioedema: a Case Report

Kang Y, Kang J, Lee K, Jeong DH, Noh S, Seo B, Kim TB

Pyrazinamide (PZA) is an anti-tuberculosis drug and an essential component of the standard four-drug regimen for tuberculosis. Here, we report a case of immediate angioedema secondary to PZA administration intended...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Proper Cut-off Levels of Serum Specific IgE to Cefaclor for Patients with Cefaclor Allergy

Nam YH, Lee SH, Rhyou HI, Lee YS, Park SH, Lee YH, Shin YS, Park HS, Ye YM

PURPOSE: Cefaclor, a second-generation oral cephalosporin, is known to cause IgE-mediated hypersensitivity. Assays of serum-specific IgE (sIgE) to cefaclor are commercially available via the ImmunoCAP system (Thermo Fisher Scientific). While...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Successful desensitization to fluconazole induced delayed hypersensitivity: A case report

Heo YJ, Park SW, Lee KS, Kang HR, Kwon JW

Fluconazole is a triazole-based first-generation antifungal agent and has excellent effects on candidiasis and cryptococcosis. Hypersensitivity has been reported as a side effect of fluconazole. A 76-year-old female patient used...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Mycobacterium tuberculosis ESAT6 and CPF10 Induce Adenosine Deaminase 2 mRNA Expression in Monocyte-Derived Macrophages

Bae MJ, Ryu S, Kim HJ, Cha SI, Kim CH, Lee J

BACKGROUND: Delayed hypersensitivity plays a large role in the pathogenesis of tuberculous pleural effusion (TPE). Macrophages infected with live Mycobacterium tuberculosis (MTB) increase the levels of adenosine deaminase2 (ADA2) in...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Methazolamide-induced toxic epidermal necrolysis confirmed by lymphocyte activation test

Han KH, Hong KH, Kim DH, Kim YS, Park JS, Kim SH, Jee YK

Among various dermatological entities, toxic epidermal necrolysis (TEN) is a rare but potentially fatal delayed hypersensitivity reaction to numerous medications. A 38-year-old male presented with systemic hypersensitivity reaction, such as...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Paradoxical response as a cervical lymph node enlargement after termination of anti-tuberculosis treatment in a patient with pulmonary tuberculosis

Kang HR, Lee HY, Kim MY, Lee YM, Jung SJ, Lee HK, Lee SH, Kim Y

A paradoxical response is not uncommon in non-HIV-infected patients, particularly those with extra-pulmonary tuberculosis. It is defined as the radiological and clinical worsening of a previous lesion or the development...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
A Case of Erythema Nodosum Associated with Mycoplasma pneumoniae Infection: Pathologic Findings and a Presumed Pathogenesis

Ju HY, Kim GY, Choi SH

Erythema nodosum (EN) is a painful skin disease characterized by erythematous tender nodules located predominantly over the extensor aspects of the legs. Various etiological factors, including infection, drug administration, and...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Ibuprofen induced Stevens-Johnson syndrome - toxic epidermal necrolysis in Nepal

Angadi SS, Karn A

Despite the fact that any drug can be an impending cause of hypersensitivity reactions, Ibuprofen, an over-the-counter drug used extensively as an analgesic and antipyretic in Asia, is considered to...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Iodinated contrast media-induced fixed drug eruption

Shim J, Chung S, Kim GW, Sohn KH, Kim JY, Kang HR

Iodinated contrast media (ICM) can cause not only immediate onset hypersensitivity but also delayed onset hypersensitivity. While the most common form of delayed onset hypersensitivity reaction to ICM is exanthematous...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Sorafenib Induces Delayed-Onset Cutaneous Hypersensitivity: A Case Series

Sohn KH, Oh SY, Lim KW, Kim MY, Lee SY, Kang HR

Sorafenib is an oral multikinase inhibitor with clinical activity against hepatocellular carcinoma (HCC) and renal cell carcinoma. Administration of sorafenib carries a variety of adverse cutaneous reactions. Common adverse effects...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Delayed Allergic Reaction to Secondary Administrated Epidural Hyaluronidase

Park AR, Kim WM, Heo BH

We are reporting a rare case of a delayed hypersensitivity reaction caused by hyaluronidase allergy following a lumbar transforaminal epidural block. Using an intradermal skin test, we have provided evidence...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Successful rapid desensitization to trimethoprim-sulfamethoxazole-induced delayed hypersensitivity

Yoon D, Ahn H, Kim SY, Hwang SJ, Park HK, Kang HR

Trimethoprim-sulfamethoxazole (TMP-SMX) is an antibiotic used for the treatment or prophylaxis of Pneumocystis pneumonia and other infectious conditions. Sulfonamide derivatives have been reported to cause delayed hypersensitivity reactions, resulting in...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Raw shiitake-induced systemic allergic contact dermatitis

Cho KM, Shim JU, Yu JE, Koh YI

It has been reported that ingestion of raw or undercooked shiitake mushrooms is associated with various adverse food reactions. A 58-year-old man presented with pruritic and maculopapular rashes on the...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Successful desensitization of trimethoprim-sulfamethoxazole in Stenostrophomonas maltophilia osteomyelitis

Kim S, Lim KH, Kang MG, Park HK, Cho SH, Min KU, Kim SH, Chang YS

Stenotrophomonas maltophilia is an emerging pathogen associated with morbidity and mortality in hospitalized patients. The treatment of S. maltophilia infection is challenging because clinical isolates are frequently resistant to most...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Delayed onset urticaria and angioedema caused by components of itraconazole solution

Kim SY, Choi GS, Kim HK, Kim JH, Kim CS, Yang JW, You GI, Lee JY

Itraconazole, new triazole agent with a broader antifungal spectrum than fluconazole, has been prescribed widely in the treatment and prophylaxis for fungal infection. Itaconazole has been reported to have gastrointestinal...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close

Go to Top

Copyright © 2021 by Korean Association of Medical Journal Editors. All rights reserved.     E-mail: koreamed@kamje.or.kr